Alert archive / Idaho / Wind Advisories in 2022

Wind Advisory 6, NWS Pocatello, ID

April 12, 20226 counties in Idaho

NWS Pocatello, ID issued this wind advisory at Apr 12, 2022, 1:50 AM MDT for 6 counties in Idaho. It took effect at Apr 12, 2022, 3:00 AM MDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2022, 1:50 AM MDT (07:50 UTC)
In effect from
Apr 12, 2022, 3:00 AM MDT
Expired
Apr 12, 2022, 8:00 PM MDT
In force
17 hr
Issued by
NWS Pocatello, ID

Counties Blaine County, ID, Cassia County, ID, Lincoln County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 75 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 7.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2022-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2022-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -215 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2253 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-215 m²/s²
0-3 km storm-relative helicity
-225 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

692 
WWUS75 KPIH 120750
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
150 AM MDT Tue Apr 12 2022

IDZ051-055>057-122100-
/O.NEW.KPIH.WI.Y.0006.220412T0900Z-220413T0200Z/
Shoshone/Lava Beds-Eastern Magic Valley-
Southern Hills/Albion Mountains-Raft River Region-
Including the cities of Shoshone, Richfield, Carey, Burley, 
Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, 
and Holbrook
150 AM MDT Tue Apr 12 2022

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.
  Gusts in excess of 50 mph are possible in the area of Yale and
  Idahome, as well as at ridgetop. 

* WHERE...Shoshone, Richfield, Carey, Burley, Rupert, Heyburn,
  Oakley, Albion, Almo, Malta, Rockland, and Holbrook. This
  includes Interstate 84 south of the 86 Junction. 

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds could make driving difficult, especially
  for high profile vehicles. Unsecured objects may be blown
  around. Some blowing snow is possible, especially east of the
  Albion Mountains impacting I 84 and Idaho 81. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
1 follow-up statement
527 
WWUS75 KPIH 122046
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
246 PM MDT Tue Apr 12 2022

IDZ051-055>057-130200-
/O.CON.KPIH.WI.Y.0006.000000T0000Z-220413T0200Z/
Shoshone/Lava Beds-Eastern Magic Valley-
Southern Hills/Albion Mountains-Raft River Region-
Including the cities of Shoshone, Richfield, Carey, Burley, 
Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, 
and Holbrook
246 PM MDT Tue Apr 12 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected. Gusts in excess of 50 mph are possible in the area 
  of Yale and Idahome, as well as at ridgetops.

* WHERE...Shoshone, Richfield, Carey, Burley, Rupert, Heyburn, 
  Oakley, Albion, Almo, Malta, Rockland, and Holbrook. This 
  includes Interstate 84 south of the 86 Junction.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds could make driving difficult, especially 
  for high profile vehicles. Unsecured objects may be blown 
  around. Some blowing snow is possible, especially east of the 
  Albion Mountains impacting I 84 and Idaho 81.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 11, 10:02 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Apr 11, 10:02 PM MDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
1002 PM MDT Mon Apr 11 2022

.UPDATE...
Remaining snowfall this eve is fairly light and limited across
the wrn half of our CWA, so we went ahead and dropped the Winter
Storm Warnings/Winter Weather Advisories for this region that were
due to expire at midnight. Alerts further east will continue for
now. - KSmith

&&

.PREV DISCUSSION... /issued 243 PM MDT Mon Apr 11 2022/

SHORT TERM (Tonight - Tuesday)...
Active weather pattern continues across the area this afternoon
with widespread precipitation falling at the moment. Widespread
high elevation snow continues with nearly 6 inches thus far
recently reported in Hailey. Across the interstate corridors,
precip type is mainly rain or rain/snow mix with snow levels
hovering just above valley floors but this will be short-lived as
a cold front is quickly approaching the region. As the front moves
through the area, hi- res guidance shows the potential for
activity to be convective in nature with strong winds and rain (in
the valleys) rapidly changing to snow. This may create the
potential for snow squall conditions for a brief period of time
along the front producing near white-out conditions, gusty winds
up to 50 mph and even some lightning strikes. For the moment, no
changes made to the existing hazards in place across the forecast
area although flirted with a wind advisory for the Magic Valley as
winds likely will get near criteria behind the front. Held off
since it will likely be short-duration at or above criteria and
can be handled with a SPS.

Behind the front, does look like a brief dry slot will push into
the area keeping PoPs low after midnight but quickly ramping back
up by daybreak Tuesday. Made sure to keep at least 20 PoPs in
place for the overnight though as can't rule out a stray snow
shower. For Tuesday, snow showers become more widespread after
daybreak with the potential for a convergence snow band still
there in the hi-res guidance. The consensus is for a band to
develop somewhere between Idaho Falls and American Falls,
extending to the east benches, as well as the opposite direction
(north and west) across the INL, Craters of the Moon, Mackay and
adjacent mountains. Exactly where that setups remains to be
determined, but where it does, we will likely see 2-4 inches with
locally higher amounts in bench areas. Forecast is a bit
broadbrushed at the moment given the uncertainty but this will be
the main thing to focus on after the front pushes through the
area. Temperatures tomorrow will be cold, around 20 degrees below
climatological norms, with highs in the upper 20s to mid 30s which
will keep snow the dominant precip type areawide. Winds will
remain elevated across the Magic Valley and into the lower Snake
which may require the need for a Wind Advisory for the daylight
hours Tuesday as well. McKaughan

LONG TERM (Wed through next Mon night)...
Overall this is a storm period until perhaps Sun night. A series
of fast moving troughs traverse the northern Rockies and keep a
wet and cool/cold forecast the entire period. This will mean rain
and overnight/morning snow at even Snake River plain elevations,
with partial melting for the afternoon when things change to more
rain. There is no period devoid of PoPs, but Fri night should be
dry for the heavily populated I- 15/I-86/84 corridors, but Sat and
Sat night look fairly wet. By Sun night, high pressure has build
into the northern rockies for a preponderance of the clusters, but
there is a portion of the GFS ensembles that keep the precipitation
door open with another trough, and the operational GFS is one of
those members. Wind-wise, there are no exceptionally strong trough
like todays, and while some afternoons may be windy at 20 to 30
mph, no Advisory level days appear in store. Messick

AVIATION...
Incoming winter storm is wreaking havoc not even expected in the
probabilistic forecasts, with KSUN facing closure mainly due to
VSBY, but even CIG will have issues. Have backed off wind here as
gusts of 25 mph seem to be expected in most guidance. There is a
wind shift as a cold front blasts through during the late
afternoon. This front is expected to bring periods of IFR if not
worse, challenging field minimums at the 1SM threshold airdromes.
There is a mid- to late evening break in the CIG and VSBY issues,
although it might be better to say at least a lower threat of
impactful conditions. However, the wind, especially in the Snake
River plain at KBYI, KPIH, and KIDA will stay up all night. The
good news is that there is very little crosswind component. The
poorer conditions return sometime after 12/09Z with another round
of lighter precipitation. Shouldn't be quite as impactful, but
will reduce conditions to marginal VFR and there is an elevated
risk of IFR, at least this far out. Also, the wind continues.
Messick

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 AM MDT Tuesday for IDZ058-
062>064-066-067.

Winter Storm Warning until 6 AM MDT Tuesday for IDZ060.

&&

In the hours before

Local storm report, Apr 11, 8:18 PM MDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
818 PM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     SNOW             3 W SUBLETT             42.31N 113.19W
04/11/2022  U0.1 INCH        CASSIA             ID   DEPT OF HIGHWAYS

            ITD REPORTS I-84 HAS BEEN CLOSED FROM I-86
            ALL THE WAY TO THE UTAH BORDER DUE TO
            BLOWING SNOW.

&&

KSMITH
Local storm report, Apr 11, 9:11 PM MDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
911 PM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     NON-TSTM WND GST 4 NNW BLACK PINE        42.07N 113.02W
04/11/2022  M52 MPH          CASSIA             ID   MESONET

            MESONET STATION MSI04 - PILOT GOLD.

&&

KSMITH
Local storm report, Apr 11, 9:21 PM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
921 PM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     NON-TSTM WND DMG 6 NNW IDAHOME           42.50N 113.40W
04/11/2022                   CASSIA             ID   LAW ENFORCEMENT

            CASSIA COUNTY SHERIFFS OFFICE REPORTS A
            MOTOR VEHICLE INCIDENT ON I-84 JUST SOUTH OF
            THE YALE RD EXIT INVOLVING AT LEAST 17
            VEHICLES DUE TO SOME COMBINATION OF ICY
            ROADS, STRONG WINDS, AND WHITEOUT
            CONDITIONS. OFFICIAL DETAILS ARE VERY
            LIMITED AT THIS TIME...NO KNOWN FATALITIES,
            UNKNOWN INJURIES. TIME OF INCIDENT IS
            ESTIMATED. UNCONFIRMED, SECOND-HAND PUBLIC
            REPORT RELAYED BY KMVT-TV SUGGESTS UP TO 12
            SEMI TRACTOR TRAILERS MAY HAVE BEEN INVOLVED
            WITH SOME OF THEM BLOWN OVER AND CARGO ALL
            OVER THE INTERSTATE. NEARBY ITD RWIS STATION
            (ITD12) GUSTED AS HIGH AS 66 MPH AT 4:45 PM
            WITH VISIBILITY AS LOW AS 0.24 MILES AT 4:15
            PM. WINDS CONTINUED TO GUST OVER 50 MPH
            THROUGH 6:45 PM.

&&

KSMITH
Local storm report, Apr 11, 10:11 PM MDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1011 PM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     NON-TSTM WND GST 1 NE TERRETON           43.84N 112.42W
04/11/2022  M57 MPH          JEFFERSON          ID   MESONET

            MESONET STATION TER.

&&

KSMITH
Local storm report, Apr 11, 10:12 PM MDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1012 PM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     NON-TSTM WND GST 14 NE ATOMIC CITY       43.55N 112.59W
04/11/2022  M51 MPH          BINGHAM            ID   MESONET

            MESONET STATION 3672 - TELEGRAPH HILL.

&&

KSMITH
Local storm report, Apr 11, 10:16 PM MDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE POCATELLO ID
1016 PM MDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     NON-TSTM WND DMG 7 W PAUL                42.59N 113.93W
04/11/2022                   MINIDOKA           ID   UTILITY COMPANY

            IDAHO POWER REPORTS POWER OUTAGES WEST OF
            PAUL DUE TO STRONG WINDS.

0240 PM     NON-TSTM WND DMG 3 ESE KIMAMA            42.81N 113.74W
04/11/2022                   MINIDOKA           ID   UTILITY COMPANY

            IDAHO POWER REPORTS APPROXIMATELY 20
            CUSTOMERS WITHOUT POWER DUE TO STRONG WINDS.
            BETWEEN KIMAMA AND MINIDOKA ALONG ID-24.

0300 PM     NON-TSTM WND GST 7 NNW IDAHOME           42.52N 113.42W
04/11/2022  M49 MPH          CASSIA             ID   MESONET

            MESONET STATION 3258 - I-84 YALE
            INTERCHANGE.

0309 PM     NON-TSTM WND GST 6 NNE CHURCHILL         42.43N 113.86W
04/11/2022  M67 MPH          CASSIA             ID   PUBLIC

            PRIVATE WEATHER STATION ALONG W 700 S NEAR S
            300 W.

0309 PM     NON-TSTM WND GST 17 WSW MARION           42.17N 114.20W
04/11/2022  M53 MPH          CASSIA             ID   MESONET

            MESONET STATION CRII1 COTTON RIDGE.

0319 PM     NON-TSTM WND GST 3 SW BURLEY             42.50N 113.82W
04/11/2022  M55 MPH          CASSIA             ID   PUBLIC

            PRIVATE WEATHER STATION ALONG W 200 S NEAR S
            100 W. PEAK WIND GUST.

0330 PM     NON-TSTM WND GST 2 NW IDAHOME            42.44N 113.41W
04/11/2022  M67 MPH          CASSIA             ID   MESONET

            MESONET STATION MALI.

0330 PM     NON-TSTM WND GST 3 WSW PAUL              42.59N 113.84W
04/11/2022  M49 MPH          MINIDOKA           ID   MESONET

            MESONET STATION RPTI.

0332 PM     NON-TSTM WND GST HEYBURN                 42.55N 113.77W
04/11/2022  M54 MPH          MINIDOKA           ID   ASOS

            ASOS STATION KBYI - BURLEY MUNICIPAL
            AIRPORT.

0345 PM     NON-TSTM WND GST 7 NNW IDAHOME           42.52N 113.42W
04/11/2022  M57 MPH          CASSIA             ID   MESONET

            MESONET STATION 3258 - I-84 YALE
            INTERCHANGE.

0345 PM     NON-TSTM WND GST 3 E IDAHOME             42.41N 113.32W
04/11/2022  M55 MPH          CASSIA             ID   MESONET

            MESONET STATION 3003 - I-84 IDAHOME
            INTERCHANGE.

0345 PM     NON-TSTM WND GST 5 WSW GANNETT           43.33N 114.28W
04/11/2022  M51 MPH          BLAINE             ID   MESONET

            MESONET STATION 3020 - TIMMERMAN HILL.

0400 PM     NON-TSTM WND GST 7 NNW IDAHOME           42.52N 113.42W
04/11/2022  M64 MPH          CASSIA             ID   MESONET

            MESONET STATION 3258 - I-84 YALE
            INTERCHANGE.

0412 PM     NON-TSTM WND DMG 8 WNW AMERICAN FALLS    42.80N 113.00W
04/11/2022                   POWER              ID   UTILITY COMPANY

            IDAHO POWER REPORTS APPROXIMATELY 220
            CUSTOMERS WITHOUT POWER NORTH AND WEST OF
            AMERICAN FALLS.

0419 PM     NON-TSTM WND GST 8 NW HEGLAR             42.55N 113.26W
04/11/2022  M54 MPH          CASSIA             ID   MESONET

            MESONET STATION RFTI1 - RAFT RIVER RAWS.

0439 PM     NON-TSTM WND GST 4 NE ALMO               42.14N 113.58W
04/11/2022  M53 MPH          CASSIA             ID   PUBLIC

            PRIVATE WEATHER STATION ALONG ELBA-ALMO
            HIGHWAY. PEAK WIND GUST.

0439 PM     NON-TSTM WND GST 9 W BLACK PINE          42.04N 113.15W
04/11/2022  M52 MPH          CASSIA             ID   MESONET

            MESONET STATION MOFI1 - MOBURG CANYON.

0500 PM     NON-TSTM WND GST 7 NNW IDAHOME           42.52N 113.42W
04/11/2022  M66 MPH          CASSIA             ID   MESONET

            I-84 YALE INTERCHANGE. ITD WEBCAM SHOWS
            VEHICLES PULLED OVER. VISIBILITY AS LOW AS
            1/4 TO 1/2 MILE OVER THE PAST HOUR.

0500 PM     SNOW             2 NNW HAILEY            43.54N 114.32W
04/11/2022  M7.0 INCH        BLAINE             ID   TRAINED SPOTTER

            STORM TOTAL SO FAR TODAY. SNOW HAD AT LEAST
            TEMPORARILY STOPPED AT TIME OF MEASUREMENT.

0518 PM     NON-TSTM WND DMG 7 W ABERDEEN            42.95N 112.97W
04/11/2022                   BINGHAM            ID   UTILITY COMPANY

            IDAHO POWER REPORTS APPROXIMATELY 37
            CUSTOMERS WITHOUT POWER WEST OF ABERDEEN.

0530 PM     NON-TSTM WND DMG 6 NNW IDAHOME           42.50N 113.40W
04/11/2022                   CASSIA             ID   LAW ENFORCEMENT

            CASSIA COUNTY SHERIFFS OFFICE REPORTS A
            MOTOR VEHICLE INCIDENT ON I-84 JUST SOUTH OF
            THE YALE RD EXIT INVOLVING AT LEAST 17
            VEHICLES DUE TO SOME COMBINATION OF ICY
            ROADS, STRONG WINDS, AND WHITEOUT
            CONDITIONS. OFFICIAL DETAILS ARE VERY
            LIMITED AT THIS TIME...NO KNOWN FATALITIES,
            UNKNOWN INJURIES. TIME OF INCIDENT IS
            ESTIMATED. UNCONFIRMED, SECOND-HAND PUBLIC
            REPORT RELAYED BY KMVT-TV SUGGESTS UP TO 12
            SEMI TRACTOR TRAILERS MAY HAVE BEEN INVOLVED
            WITH SOME OF THEM BLOWN OVER AND CARGO ALL
            OVER THE INTERSTATE. NEARBY ITD RWIS STATION
            (ITD12) GUSTED AS HIGH AS 66 MPH AT 4:45 PM
            WITH VISIBILITY AS LOW AS 0.24 MILES AT 4:15
            PM. WINDS CONTINUED TO GUST OVER 50 MPH
            THROUGH 6:45 PM.

0539 PM     NON-TSTM WND GST 9 W BLACK PINE          42.04N 113.15W
04/11/2022  M56 MPH          CASSIA             ID   MESONET

            MESONET STATION MOFI1 - MOBURG CANYON.

0600 PM     SNOW             POCATELLO AIRPORT       42.90N 112.59W
04/11/2022  M1.2 INCH        POWER              ID   OFFICIAL NWS OBS

            NEW SNOW TODAY. 1.0 INCH FELL SINCE ABOUT 3
            PM.

0630 PM     SNOW             3 W SUBLETT             42.31N 113.19W
04/11/2022  U0.1 INCH        CASSIA             ID   DEPT OF HIGHWAYS

            ITD REPORTS I-84 HAS BEEN CLOSED FROM I-86
            ALL THE WAY TO THE UTAH BORDER DUE TO
            BLOWING SNOW.

0639 PM     NON-TSTM WND GST 9 W BLACK PINE          42.04N 113.15W
04/11/2022  M63 MPH          CASSIA             ID   MESONET

            MESONET STATION MOFI1 - MOBURG CANYON.

0700 PM     NON-TSTM WND GST 4 NNW BLACK PINE        42.07N 113.02W
04/11/2022  M51 MPH          CASSIA             ID   MESONET

            MESONET STATION MSI04 - PILOT GOLD.

0700 PM     SNOW             1 WSW BELLEVUE          43.46N 114.27W
04/11/2022  M5.3 INCH        BLAINE             ID   TRAINED SPOTTER

            NEW SNOW TODAY. MEASURED ALONG LOWER
            BROADFORD RD WEST OF THE RIVER. WET, HEAVY
            SNOW.

0800 PM     NON-TSTM WND GST 4 NNW BLACK PINE        42.07N 113.02W
04/11/2022  M52 MPH          CASSIA             ID   MESONET

            MESONET STATION MSI04 - PILOT GOLD.

0940 PM     NON-TSTM WND GST 1 NE TERRETON           43.84N 112.42W
04/11/2022  M57 MPH          JEFFERSON          ID   MESONET

            MESONET STATION TER.

0945 PM     NON-TSTM WND GST 1 NNE CLEMENTSVILLE     43.88N 111.36W
04/11/2022  M52 MPH          TETON              ID   MESONET

            MESONET STATION 2979 - BOTTS.

0955 PM     NON-TSTM WND GST 9 SSW MUD LAKE          43.72N 112.53W
04/11/2022  M54 MPH          JEFFERSON          ID   MESONET

            MESONET STATION ROV.

1000 PM     NON-TSTM WND GST 14 NE ATOMIC CITY       43.55N 112.59W
04/11/2022  M51 MPH          BINGHAM            ID   MESONET

            MESONET STATION 3672 - TELEGRAPH HILL.

&&

KSMITH

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 1:55 AM MDTWinter Weather AdvisoryPIHBannock, Bingham, Bonneville, Butte, Fremont, Jefferson and 2 more25 hr

Nearby

Wind Advisories in Idaho, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.